# SDR 98ZZZX1281

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6136S
- Make and model: Cessna R182
- Aircraft serial: R18201622
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S20832
- Condition: Seized
- Location: Flap Follow-Up
- Part time: 9,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTENSION OF WING FLAPS, THE FLAP CIRCUIT BREAKER WOULD TRIP.  INSPECTION REVEALED THE FLAP FOLLOW-UP CABLE SEIZED AT THE TOP END.  THIS WAS CAUSED BY THE INTERNAL CABLE CUTTING A GROOVE IN THE OUTER HOUSING FROM CONSTANT RUB DUE TO SLIGHT MIS-ALIGNMENT FROM FACTORY SET BRACKET FOR ATTACHING UPPER CABLE.  THE WEAR LOOKED INNOCENT, BUT IT REALLY CAUSES THE FLAP ACTUATOR TO WORK HARD TO OVERCOME THIS RESISTANCE.
